# SDR REXA2024070500503

- Difficulty date: June 21, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 22,356 hours, 16,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM AT LBL 12 FOUND TO BE CRACKED AT OB LWR CORNER.  COMPLIED WITH LBL12 COCKPIT FLOORBEAM REPAIR MHIRJ REO# 690-53-11-1792 REV. -- DATED 2024-06-26.
